# SDR ASAA2018102926653

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 60,577 hours, 28,367 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 65C1990141
- Condition: Defective
- Location: Evac Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE L1 DOOR DETACHED. GROUNDED - YES. REMOVED L1 DOOR SLIDE PACK. REMOVED AND REPLACED SLIDE PACK LATCH. REINSTALLED L1 DOOR SLIDE PACK ASSY REF AMM 25-66-01.
